# SDR USAA000177

- Difficulty date: January 14, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 28,666 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME STATION CRACKED, BETWEEN STRINGER 8, 9 RIGHT BS 747.  INSTALLED DOUBLER MADE FROM 7075-T6 .050 INCH THICK PER EA 53440.  (M)
